# SDR USAA2012022000006

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 25,225 hours, 9,254 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D5281016600D
- Part serial: NT11308
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT NOSE LANDING GEAR DOOR HAS BUSHING WORN BEYOND LIMITS AT FORWARD ATTACH FITTING PER MM 32-22-00-220-002.  REPLACED LEFT AFT NOSE LANDING GEAR DOOR ASSEMBLY IAW AMM 32-22-00-120-001.
